# SDR UALA2011061002861

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,473 hours, 12,599 cycles
- Engine: Pwa PW4056
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 50
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM & LEFT AUTOPILOT EICAS.
